Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Parabolic Green functions in open sets

Author: Neil A. Eklund
Journal: Proc. Amer. Math. Soc. 50 (1975), 244-248
MSC: Primary 35K10
MathSciNet review: 0509708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the parabolic operator $ L$ defined by $ Lu = {u_t} - \{ {a_{ij}}u{,_i} + {d_j}u\} {,_j} - {b_j}u{,_j} - cu$ in an open set $ U$ in $ {E^n} \times (0,T)$. By using the natural abstraction of the notion of a Green function, the author obtains the existence of a unique Green function for $ Lu = 0$ on $ U$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K10

Retrieve articles in all journals with MSC: 35K10

Additional Information

PII: S 0002-9939(1975)0509708-6
Keywords: Second order parabolic operator, Green functions, bounded domains
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia